MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH COMPRESSION SLEEVE FOR 3.0MM HEADLESS COMPRESSION SCREW; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH COMPRESSION SLEEVE FOR 3.0MM HEADLESS COMPRESSION SCREW; GUIDE
Catalog Number 03.226.000
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been requested.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent a surgery with headless compression screws.During the surgery, the surgeon found that the instrument set delivered to the hospital contained the compression sleeve for 3.0 mm (03.226.000) instead of the compression sleeve for 2.4 mm (03.226.016).The surgeon had no choice but to insert 3.0 mm headless compression screws.He has concern for secondary fracture because the cortical bone became thinner due to the inserted screw size which is longer than planned one.There was no reported delay.The patient outcome was stable.This complaint involves two (2) devices.This is report 1 of 2 for (b)(4).

Brand Name
COMPRESSION SLEEVE FOR 3.0MM HEADLESS COMPRESSION SCREW
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9907781
Report Number8030965-2020-02465
Device Sequence Number19005328
Product Code FZX
UDI-Device Identifier07611819194267
UDI-Public(01)07611819194267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.226.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;